American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F03) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lukas Geyer. Siegel discs, Herman rings and the Arnold family. Trans. Amer. Math. Soc. 353 (2001) 3661-3683. MR 1837254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Brenda Praggastis. Numeration systems and Markov partitions from self similar tilings. Trans. Amer. Math. Soc. 351 (1999) 3315-3349. MR 1615950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Blokh and Michal Misiurewicz. Rotating an interval and a circle. Trans. Amer. Math. Soc. 351 (1999) 63-78. MR 1621717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jiehua Mai. Multi-separation, centrifugality and centripetality imply chaos. Trans. Amer. Math. Soc. 351 (1999) 343-351. MR 1473450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jérôme Buzzi. Specification on the interval. Trans. Amer. Math. Soc. 349 (1997) 2737-2754. MR 1407484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karl Petersen and Klaus Schmidt. Symmetric Gibbs measures. Trans. Amer. Math. Soc. 349 (1997) 2775-2811. MR 1422906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chris Bernhardt. On the ordering of $n$-modal cycles. Trans. Amer. Math. Soc. 348 (1996) 3827-3834. MR 1360221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Doris Fiebig and Ulf-Rainer Fiebig. The automorphism group of a coded system. Trans. Amer. Math. Soc. 348 (1996) 3173-3191. MR 1348860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Kenyon. A group of paths in $\mathbb{R}^2$. Trans. Amer. Math. Soc. 348 (1996) 3155-3172. MR 1340179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yunping Jiang. Smooth classification of geometrically finite one-dimensional maps. Trans. Amer. Math. Soc. 348 (1996) 2391-2412. MR 1321579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Viviane Baladi, Yunping Jiang and Oscar E. Lanford III. Transfer operators acting on Zygmund functions. Trans. Amer. Math. Soc. 348 (1996) 1599-1615. MR 1348856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexander Blokh, A. M. Bruckner, P. D. Humke and J. Smítal. The space of $\omega$-limit sets of a continuous map of the interval. Trans. Amer. Math. Soc. 348 (1996) 1357-1372. MR 1348857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. M. Blokh. Functional rotation numbers for one-dimensional maps . Trans. Amer. Math. Soc. 347 (1995) 499-513. MR 1270659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Ringland and Charles Tresser. A genealogy for finite kneading sequences of bimodal maps on the interval . Trans. Amer. Math. Soc. 347 (1995) 4599-4624. MR 1311914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shi Hai Li and Xiang Dong Ye. Topological entropy for finite invariant subsets of $Y$ . Trans. Amer. Math. Soc. 347 (1995) 4651-4661. MR 1321582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. K. Molinek. Asymptotic measures for skew products of Bernoulli shifts with generalized north pole--south pole diffeomorphisms . Trans. Amer. Math. Soc. 345 (1994) 263-291. MR 1254191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marcy Barge and Beverly Diamond. The dynamics of continuous maps of finite graphs through inverse limits . Trans. Amer. Math. Soc. 344 (1994) 773-790. MR 1236222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Coornaert and A. Papadopoulos. Une dichotomie de Hopf pour les flots g\'eod\'esiques associ\'es aux groupes discrets d'isom\'etries des arbres . Trans. Amer. Math. Soc. 343 (1994) 883-898. MR 1207579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ezra Brown. Periodic seeded arrays and automorphisms of the shift . Trans. Amer. Math. Soc. 339 (1993) 141-161. MR 1145960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jonathan Ashley. An extension theorem for closing maps of shifts of finite type . Trans. Amer. Math. Soc. 336 (1993) 389-420. MR 1105064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mike Boyle and David Handelman. Algebraic shift equivalence and primitive matrices . Trans. Amer. Math. Soc. 336 (1993) 121-149. MR 1102219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pau Atela. The Mandelbrot set and $\sigma$-automorphisms of quotients of the shift . Trans. Amer. Math. Soc. 335 (1993) 683-703. MR 1075379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Irwin Jungreis. Some results on the \v Sarkovski\u\i\ partial ordering of permutations . Trans. Amer. Math. Soc. 325 (1991) 319-344. MR 998354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1